# SDR UALA2008120906810

- Difficulty date: December 9, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58791
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD GALLEY EMERGENCY LIGHT BAR IS INOP.  REPAIRED BROKEN CABLE ON LIGHT BAR.
